# SDR DALA20181126814

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 37,890 hours, 19,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Alignment
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 603 DOOR ARMED KNUCKLE KNOCKER INOP 2L. CORRECTIVE ACTION: ADJUSTED ALIGNMENT. (5107676)
